# SDR 06FDEA0299

- Difficulty date: January 20, 2006
- Submitted: January 23, 2006
- Operation: Air carrier
- Aircraft: N485FE
- Make and model: Boeing 727-200
- Aircraft serial: 21488
- Aircraft time: 39,969 hours, 27,046 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Bs 681-740
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON FUSELAGE SKIN FROM BS 681 - 740 STRINGER 4 LT TO STRINGER 4 RT.   REPLACED SKIN PANEL PER SRM 51-30-2.  (CLOSED)
